Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2015, 8:07 AM EDT for 5 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 8:07 AM EDT (12:07 UTC)
- Expired
- Jun 25, 2015, 8:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -434 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KIND 251207
SVRIND
INC005-013-071-093-105-251245-
/O.NEW.KIND.SV.W.0077.150625T1207Z-150625T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 AM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
SOUTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 845 AM EDT
* AT 803 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
NASHVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEYMOUR...STORY...KURTZ...STONE HEAD...SPURGEONS CORNER...
FREETOWN...WAYMANSVILLE...CORTLAND...JONESVILLE...AZALIA AND
ELIZABETHTOWN.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 49 AND 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3895 8648 3917 8637 3918 8580 3894 8579
3894 8580
TIME...MOT...LOC 1206Z 276DEG 39KT 3906 8626
HAIL...0.88IN
WIND...60MPH
$$
DRT3 follow-up statements
849
WWUS53 KIND 251221
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
821 AM EDT THU JUN 25 2015
INC005-013-071-093-105-251245-
/O.CON.KIND.SV.W.0077.000000T0000Z-150625T1245Z/
MONROE IN-LAWRENCE IN-JACKSON IN-BARTHOLOMEW IN-BROWN IN-
821 AM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BROWN...SOUTHWESTERN BARTHOLOMEW...NORTHERN JACKSON...NORTHEASTERN
LAWRENCE AND SOUTHEASTERN MONROE COUNTIES UNTIL 845 AM EDT...
AT 817 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
BROWNSTOWN...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...WAYMANSVILLE...CORTLAND...JONESVILLE...AZALIA AND
ELIZABETHTOWN.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 49 AND 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3895 8648 3917 8628 3918 8580 3903 8580
3902 8579 3899 8579 3894 8580
TIME...MOT...LOC 1220Z 276DEG 39KT 3904 8607
HAIL...0.88IN
WIND...60MPH
$$
DRT394 WWUS53 KIND 251231 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 831 AM EDT THU JUN 25 2015 INC093-105-251241- /O.CAN.KIND.SV.W.0077.000000T0000Z-150625T1245Z/ MONROE IN-LAWRENCE IN- 831 AM EDT THU JUN 25 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE AND SOUTHEASTERN MONROE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3895 8628 3917 8610 3918 8580 3894 8580 TIME...MOT...LOC 1231Z 276DEG 39KT 3902 8592 $$ INC005-013-071-251245- /O.CON.KIND.SV.W.0077.000000T0000Z-150625T1245Z/ JACKSON IN-BARTHOLOMEW IN-BROWN IN- 831 AM EDT THU JUN 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BROWN...SOUTHWESTERN BARTHOLOMEW AND NORTHERN JACKSON COUNTIES UNTIL 845 AM EDT... AT 820 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF BROWNSTOWN...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SEYMOUR...JONESVILLE...AZALIA AND ELIZABETHTOWN. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 49 AND 66. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3895 8628 3917 8610 3918 8580 3894 8580 TIME...MOT...LOC 1231Z 276DEG 39KT 3902 8592 HAIL...0.88IN WIND...60MPH $$ DRT
950 WWUS53 KIND 251239 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 839 AM EDT THU JUN 25 2015 INC005-013-071-251249- /O.EXP.KIND.SV.W.0077.000000T0000Z-150625T1245Z/ JACKSON IN-BARTHOLOMEW IN-BROWN IN- 839 AM EDT THU JUN 25 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN... SOUTHWESTERN BARTHOLOMEW AND NORTHERN JACKSON COUNTIES WILL EXPIRE AT 845 AM EDT/745 AM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3895 8628 3917 8610 3918 8580 3894 8580 TIME...MOT...LOC 1239Z 276DEG 39KT 3900 8581 $$ DRT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:35 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 25, 6:35 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 635 AM EDT THU JUN 25 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 350 AM EDT THU JUN 25 2015 LOW PRESSURE OVER THE CENTRAL PLAINS AND MIDDLE MISSISSIPPI VALLEY WILL MOVE EAST ACROSS OUR REGION TODAY. THIS WILL PULL A COLD FRONT SOUTH ACROSS OUR REGION BY THIS EVENING. AN UPPER DISTURBANCE WILL CAUSE AN STRONG SURFACE LOW TO DEVELOP OVER THE OHIO VALLEY CAUSING ANOTHER ROUND OF RAIN AND A CHANCE OF THUNDERSTORMS LATE FRIDAY AND FRIDAY NIGHT. THIS LOW WILL MOVE ON TO THE NORTHEAST OVER THE WEEKEND...BUT A STRONG UPPER TROUGH ACROSS OUR REGION WILL PRODUCE UNSEASONABLY COON CONDITIONS. IN THE LONG TERM WEAK HIGH PRESSURE WILL BRING DRY WEATHER BY SUNDAY. BUT THERE WILL BE A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS AFTER THE WEEKEND AS A COUPLE OF UPPER DISTURBANCES MOVE OUR WAY. && .NEAR TERM /REST OF THE NIGHT/... ISSUED AT 350 AM EDT THU JUN 25 2015 AN AREA OF SHOWERS AND THUNDERSTORMS OVER NORTHERN ILLINOIS AND EXTREME NORTHWEST INDIANA WILL SPREAD ACROSS NORTHERN AND CENTRAL PORTIONS OF OUR REGION EARLY THIS MORNING. SOME AREAS COULD SEE LOCALLY HEAVY RAIN...BUT WIDESPREAD HEAVY AMOUNTS ARE NOT EXPECTED AND WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME. HIGH RESOLUTION MODEL INDICATES THUNDERSTORMS WILL DIMINISH SOME BY MID DAY WITH SOME REDEVELOPMENT THIS AFTERNOON. WILL GO WITH DEFINITE POPS NORTH AND CENTRAL THROUGH MID MORNING AND THEN LIKELY POPS THERE THIS AFTERNOON AND WITH ONLY CHANCE POPS FAR SOUTH. SPC HAS MOST AREAS UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREAT. CLOUDS WILL KEEP HIGHS IN THE UPPER 70S OVER NORTHERN SECTIONS TODAY...WHILE FAR SOUTHWEST SECTIONS APPROACH 90 WITH MORE SUNSHINE THERE. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 350 AM EDT THU JUN 25 2015 A COLD FRONT WILL PUSH SOUTH ACROSS OUR REGION THIS EVENING AND MODELS INDICATE A LULL IN RAIN CHANCES LATER TONIGHT AND EARLY FRIDAY AS WE WILL BE BETWEEN SYSTEMS. WILL GO WITH CHANCE POPS TONIGHT AND FRIDAY MORNING AND THEN DEFINITE POPS FRIDAY AFTERNOON AND EVENING AS MODELS DEVELOP STRONG LOW PRESSURE OVER THE OHIO VALLEY. SOME MODELS INDICATE A PERIOD OF HEAVY RAIN MAY OCCUR LATE FRIDAY INTO FRIDAY NIGHT. THE LOW PRESSURE SYSTEM WILL MOVE TO THE NORTHEAST SATURDAY...BUT A DEEPENING UPPER TROUGH ACROSS OUR REGION WILL KEEP A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS ON INTO SATURDAY. LATEST MODELS HAVE TRENDED IN KEEPING A CHANCE OF SHOWERS INTO SATURDAY NIGHT ACROSS OUR EAST AND NORTHEAST. TEMPERATURES WILL BE UNSEASONABLY COOL FROM FRIDAY ON AS 850 MB TEMPERATURES DROP TO AS LOW AS +10 CELSIUS ACROSS OUR NORTH. MODELS INDICATE HIGHS IN THE UPPER 60S POSSIBLE ACROSS OUR NORTHEAST BY SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 350 AM EDT THU JUN 25 2015 ENSEMBLES INDICATE MEAN UPPER TROUGHING WILL HOLD ACROSS THE GREAT LAKES AND OHIO VALLEY INTO THE MIDDLE OF NEXT WEEK. APPEARS A COUPLE OF DISTURBANCES WILL AFFECT THE LOCAL AREA DURING THIS PERIOD. ONE DISTURBANCE LOOKS TO DROP INTO THE AREA FROM THE NORTHWEST EARLY NEXT WEEK...WHILE ANOTHER MAY PUSH EAST OUT OF THE PLAINS AROUND THE MIDDLE OF NEXT WEEK. WILL CONTINUE WITH POPS FROM MONDAY THROUGH NEXT WEDNESDAY TO COVER THESE POTENTIAL DISTURBANCES. TEMPERATURES DURING THIS PERIOD SHOULD AVERAGE BELOW NORMAL GIVEN THE PRESENCE OF THE UPPER TROUGH. && .AVIATION /DISCUSSION FOR THE 251200Z TAFS/... ISSUED AT 635 AM EDT THU JUN 25 2015 LARGE CONVECTIVE COMPLEX CURRENTLY MOVING INTO THE AREA...AIDED BY A 45 KT LOW LEVEL JET. EXPECTING THUNDERSTORMS TO IMPACT THE TERMINALS THROUGH ABOUT 251600Z BEFORE THE LOW LEVEL JET SHIFTS OFF TO THE SOUTHEAST. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS TO ABOUT 25 KTS EXPECTED IN AND NEAR CONVECTION. WILL PROBABLY BE A PERIOD OF MVFR CEILINGS 012-015 DEVELOP LATER TODAY AS THE COMPLEX MOVES OFF TO THE EAST AND SOUTHEAST. MAY SEE ADDITIONAL CONVECTIVE DEVELOPMENT BY THE MID AFTERNOON HOURS AS COLD FRONT APPROACHES...BUT QUESTIONS REVOLVING AROUND HOW FAST AIR MASS INSTABILITY CAN RECOVER IN THE WAKE OF THIS MORNING/S ACTIVITY LENDS TO A LOWER CONFIDENCE OF DIRECT IMPACTS LATER TODAY. CB BASES 020-040. SURFACE WINDS WILL PROBABLY BE VARIABLE THROUGH THE LATE MORNING HOURS DUE TO CONVECTION...BUT EXPECTED TO SETTLE TO 220-250 DEGREES AT 8-12 KTS THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...JAS AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 25, 5:04 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 504 AM EDT THU JUN 25 2015 INZ021-028>031-035>049-051>057-062>065-261000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- 504 AM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR TODAY AND THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND ACROSS THE SOUTH HALF OF THE REGION EARLY TONIGHT. DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL WILL BE THE MAIN THREAT. HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING. TIMING: ALL AREAS THROUGH LATE MORNING AND THEN SOUTH HALF LATE TODAY AND EARLY TONIGHT. DISCUSSION: LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE ACROSS CENTRAL INDIANA BY LATE AFTERNOON AND A COLD FRONT WILL PUSH SOUTH ACROSS OUR REGION EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND NIGHT WITH SOME OF THESE PRODUCING HEAVY RAINFALL. SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE SOME AREAS SATURDAY AND AGAIN MONDAY THROUGH WEDNESDAY. WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER FROM THESE. DISCUSSION: STRONG LOW PRESSURE WILL DEVELOP ACROSS THE OHIO VALLEY LATE FRIDAY AND FRIDAY NIGHT. THIS SYSTEM WILL MOVE TO THE NORTHEAST SATURDAY...HOWEVER A COUPLE OF UPPER AIR DISTURBANCES WILL AFFECT OUR WEATHER AFTER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE TODAY AND ALONG AND MAINLY SOUTH OF INTERSTATE 70 EARLY TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-061-067>072-261000- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 504 AM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS WILL OCCUR TODAY AND THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND ACROSS THE SOUTH HALF OF THE REGION EARLY TONIGHT. DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL WILL BE THE MAIN THREAT. AN ISOLATED TORNADO IS POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND AN ISOLATED TORNADO. TIMING: MAINLY THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: LOW PRESSURE OVER THE CENTRAL PLAINS WILL MOVE ACROSS CENTRAL INDIANA BY LATE AFTERNOON AND A COLD FRONT WILL PUSH SOUTH ACROSS OUR REGION EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND NIGHT WITH SOME OF THESE PRODUCING HEAVY RAINFALL. THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN FRIDAY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREAT. SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE SOME AREAS SATURDAY AND AGAIN MONDAY THROUGH WEDNESDAY. DISCUSSION: STRONG LOW PRESSURE WILL DEVELOP ACROSS THE OHIO VALLEY LATE FRIDAY AND FRIDAY NIGHT. THIS SYSTEM WILL MOVE TO THE NORTHEAST SATURDAY...HOWEVER A COUPLE OF UPPER AIR DISTURBANCES WILL AFFECT OUR WEATHER AFTER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE TODAY...EARLY TONIGHT AND AGAIN FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jun 25, 7:08 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 AM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HEAVY RAIN 4 S COVINGTON 40.08N 87.39W
06/25/2015 M0.82 INCH FOUNTAIN IN TRAINED SPOTTER
0657 AM HEAVY RAIN MARSHALL 39.85N 87.19W
06/25/2015 M1.14 INCH PARKE IN TRAINED SPOTTER
STANDING WATER ON ROAD AT US41 AND SR47.
&&
DRTSpecial weather statement, Jun 25, 7:10 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
710 AM EDT THU JUN 25 2015
INZ045-052>054-060>062-068-069-251200-
CLAY-DAVIESS-GREENE-MARTIN-MONROE-MORGAN-OWEN-PUTNAM-SULLIVAN-
710 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORM ADVISORY FOR CLAY...NORTHEASTERN DAVIESS...
GREENE...NORTHERN MARTIN...MONROE...SOUTHWESTERN MORGAN...OWEN...
SOUTHERN PUTNAM AND EASTERN SULLIVAN COUNTIES UNTIL 800 AM EDT...
AT 706 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
GREENCASTLE TO SULLIVAN...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BLOOMINGTON...
LINTON...
SPENCER...
BLOOMFIELD...
JASONVILLE...
CAGLES MILL LAKE...
CLOVERDALE...
DUGGER...
VICKSBURG...
COAL CITY...
PATRICKSBURG...
DEVORE...
PLEASANTVILLE...
QUINCY...
WORTHINGTON...
FREEDOM...
SWITZ CITY...
LYONS...
MCCORMICKS CREEK STATE PARK...
GOSPORT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3926 8728 3926 8724 3930 8724 3965 8692
3934 8635 3934 8638 3924 8637 3899 8659
3899 8668 3890 8668 3871 8684 3887 8712
3889 8713 3890 8711 3891 8719 3905 8746
TIME...MOT...LOC 1109Z 305DEG 30KT 3954 8683 3909 8731
DRTSpecial weather statement, Jun 25, 7:29 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
729 AM EDT THU JUN 25 2015
INZ064-065-072-251200-
BARTHOLOMEW-DECATUR-JENNINGS-
729 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DECATUR...EASTERN
BARTHOLOMEW AND NORTHERN JENNINGS COUNTIES UNTIL 800 AM EDT...
AT 720 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF COLUMBUS...MOVING SOUTHEAST AT
50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NORTH VERNON...
VERNON...
MILLHOUSEN...
BUTLERVILLE...
NEBRASKA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3919 8543 3891 8544 3906 8580 3907 8580
3907 8581 3910 8589 3936 8551 3925 8533
TIME...MOT...LOC 1129Z 300DEG 45KT 3913 8559
DRTSpecial weather statement, Jun 25, 7:54 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
754 AM EDT THU JUN 25 2015
INZ061>065-068>072-251245-
BARTHOLOMEW-BROWN-DAVIESS-DECATUR-GREENE-JACKSON-JENNINGS-LAWRENCE-
MARTIN-MONROE-
754 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORM ADVISORY FOR DECATUR...EASTERN DAVIESS...
BROWN...BARTHOLOMEW...SOUTHEASTERN GREENE...JACKSON...JENNINGS...
LAWRENCE...NORTHERN MARTIN AND SOUTHEASTERN MONROE COUNTIES UNTIL 845
AM EDT...
AT 747 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
NASHVILLE TO 12 MILES NORTHWEST OF SHOALS...AND MOVING EAST AT 65
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BEDFORD...
COLUMBUS...
SEYMOUR...
BROWNSTOWN...
GREENSBURG...
NORTH VERNON...
VERNON...
OOLITIC...
BARTLETTSVILLE...
WILLIAMS...
ELKINSVILLE...
STORY...
STONE HEAD...
TAYLORSVILLE...
HELTONVILLE...
HURON...
SPURGEONS CORNER...
CLIFFORD...
NORMAN...
KURTZ...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3868 8708 3934 8635 3936 8531 3926 8531
3919 8543 3910 8543 3890 8553 3881 8564
3880 8579 3873 8586 3878 8609 3876 8612
3878 8618 3876 8627 3869 8630
TIME...MOT...LOC 1154Z 285DEG 56KT 3927 8606 3873 8685
DRTLocal storm report, Jun 25, 7:56 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 AM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM TSTM WND DMG 1 E WORTHINGTON 39.12N 86.96W
06/25/2015 GREENE IN TRAINED SPOTTER
THE ROOF OF A BARN WAS TOSSED ACROSS A ROADWAY AND
MULTIPLE TREES WERE DOWN NEAR THE INTERSECTION OF OWENS
FARM ROAD AND COUNTY ROAD 60 WEST.
&&
MRDLocal storm report, Jun 25, 7:57 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 AM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HAIL 1 S BLOOMINGTON 39.15N 86.52W
06/25/2015 E0.75 INCH MONROE IN AMATEUR RADIO
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:17 AM EDT | Areal Flood Warning | IND | Parke, Putnam, Vermillion | 5 hr |
| Jun 25, 7:10 AM EDT | Special Weather Statement | IND | Clay, Greene, Monroe, Owen, Sullivan | 50 min |
| Jun 25, 7:29 AM EDT | Special Weather Statement | IND | Decatur, Jennings | 31 min |
| Jun 25, 7:54 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Lawrence and 2 more | 51 min |
| Jun 25, 8:27 AM EDT | Flash Flood Warning | IND | Clay, Montgomery, Parke, Putnam, Vermillion, Vigo | 6 hr |
| Jun 25, 12:03 PM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Jun 25, 12:03 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 25, 12:03 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.